# SDR IPXA2019021338949

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,365 hours, 12,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Crew Entry
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR WILL NOT ARM PER CREW COMMENT. REMOVED DEBRIS FROM SILL AREA. PERF FUNCTIONAL TEST OF ESCAPE SLIDE ARMING PER AMM 52-10-30-0501. OPS CK NORMAL.
